Rheumatology International

, Volume 25, Issue 7, pp 550–552

Pustular skin lesions in patients treated with infliximab: report of two cases

  • M. J. F. Starmans-Kool
  • H. R. M. Peeters
  • H. H. M. L Houben
Case Report

DOI: 10.1007/s00296-004-0567-5

Cite this article as:
Starmans-Kool, M.J.F., Peeters, H.R.M. & Houben, H.H.M.L. Rheumatol Int (2005) 25: 550. doi:10.1007/s00296-004-0567-5

Abstract

Two cases are presented in which repeated use of the TNF-α blocker infliximab may have led to development of pustular skin lesions. These findings might result in an improved understanding regarding the safety of infliximab with long-term usage.

Keywords

Adverse eventsInfliximabPustular psoriasisTNF-α blockers

Copyright information

© Springer-Verlag 2005

Authors and Affiliations

  • M. J. F. Starmans-Kool
    • 1
  • H. R. M. Peeters
    • 1
  • H. H. M. L Houben
    • 1
  1. 1.Department of RheumatologyAtrium Medical CentreHeerlenThe Netherlands